Decay of Nonnegative Solutions of Singular Parabolic Equations with KPZ-Nonlinearities

Abstract: The Cauchy problem for quasilinear parabolic equations with KPZ-nonlinearities is considered. It is proved that the behavior of the solution as t → α can change substantially as compared with the homogeneous case if the equation involves zero-order terms. More specifically, the solution decays at infinity irrespective of the behavior of the initial function and the rate and character of this decay depend on the conditions imposed on the lower order coefficients of the equation. © 2020, Pleiades Publishing, Ltd.

Authors
Number of issue
8
Language
English
Pages
1375-1380
Status
Published
Volume
60
Year
2020
Organizations
  • 1 JSC Concern “Sozvezdie”, Voronezh, 394018, Russian Federation
  • 2 RUDN University, Moscow, 117198, Russian Federation
Keywords
behavior at infinity; KPZ-nonlinearities; lower-order terms; parabolic equations; quasilinear equations
Date of creation
02.11.2020
Date of change
02.11.2020
Short link
https://repository.rudn.ru/en/records/article/record/64487/
Share

Other records